MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI-FUSE EXTENSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZ9267
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1: initial reporter facility name - (b)(6).H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi-fuse extension set broke the following information was received by the initial reporter with the following verbatim: over the last 2 months we have experienced issues with two products.First, on one patient the medication tubing (mz9267) luer lock device fall off the tubing.It looks like the device was not fused well to the tubing.Second, the luer hub that twists on the quadfuse (mz9283) broke into multiple pieces while in use on a patient.I am not sure if a hemostat was used to loosen the luer or if it was damaged during transit.
 
Additional Manufacturer Narrative
The customer reported that the sample separated.One sample model mz9267 was returned for investigation.The set was examined for defects and abnormalities.The female luer was separated from the male luer.No other defects or abnormalities were observed.Visual inspection under the microscope revealed no signs of solvent.The customer complaint was verified and a quality notification was sent to the manufacturer.From the manufacturer's investigation, the possible root cause is due to the incomplete insertion caused by poor lubrication due to opportunities in the solvent dispenser.A quality alert was created on february 19, 2024, to reinforce the correct solvent application method and avoid the incomplete insertion between components.As a corrective action, there was a change of solvent dispenser from mdgn to medica.
 
Event or Problem Description
No additional info.

Brand Name
BD MAXZERO MULTI-FUSE EXTENSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key18536086
Report Number9616066-2024-00028
Device Sequence Number15089317
Product Code FPA
UDI-Device Identifier10885403240720
UDI-Public(01)10885403240720
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZ9267
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2023
Supplement Date Received by Manufacturer03/01/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown